I started 6mp on May 4th and my GI upped my dosage to 100mg about
a week and half ago...over the past 2-3 days the side affects of the 6mp have hit with avengence! I've been soooo tired and fatigued its crazy. I took a nap on both Saturday and Sunday for the first time in years. I also have this feeling like I need to throw up every 10 minutes but nothing seems to want to come out.
Has anyone had these types of side affects and when do you think its time to let my doc know?
Age: 25 / Male / Florida
Diagnosed: 11/08 / Pancolitis
Diagnosed with PSC: 3/9 --now taking Urso
Asacol - 2 x 3 day (waiting for results)
6MP - 50mg - started 5/04/09 - 100mg - started 6/11/09
Prednisone / ended 1/09 (started at 30mgs and tapered down)
Mens Multi Vitamin - 1 a day
Calcium & Vitamin D3 - 1200mc of Calcium and 800iu of Vitamin D3
Jaro - Dophilus Probiotic (3.4 Billion) - 1 a day
~~~Praying for a cure~~~~